# SDR COMA0560829

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 19,958 hours, 18,963 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5408- RT IDG CAUTION.  REPLACED THE RT IDG.
